# SDR DALA2021091505509

- Difficulty date: September 12, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 64,674 hours, 23,855 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1945709) DURING INSPECTION FOUND LMLG FWD TRUNION BLOCK LOWER OB ATTACH POINT CORROSION. REPAIRED PER B737 SRM 57-20-90.
